# SDR 2014FA0000546

- Difficulty date: September 13, 2014
- Submitted: September 23, 2014
- Operation: General aviation
- Aircraft: N645KA
- Make and model: Hughes 269C
- Aircraft serial: S1931
- Aircraft time: 1,026 hours
- Engine: Lyc HIO360D1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4345
- Part serial: 12110331
- Condition: Failed
- Location: Engine
- Part time: 471 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

COMPLETE RT MAGNETO IGNITION FAILURE WITH NO OUTPUT.  MAGNETO FAILED PRIOR TO SCHEDULED INSPECTION.
